A theorem on polygons in n dimensions with applications to variation-diminishing and cyclic variation-diminishing linear transformations
Compositio Mathematica, Tome 9 (1951), pp. 141-160
Cet article a éte moissonné depuis la source Numdam
@article{CM_1951__9__141_0,
author = {Schoenberg, I. J. and Whitney, Anne},
title = {A theorem on polygons in n dimensions with applications to variation-diminishing and cyclic variation-diminishing linear transformations},
journal = {Compositio Mathematica},
pages = {141--160},
year = {1951},
publisher = {Kraus Reprint},
volume = {9},
mrnumber = {42366},
zbl = {0043.25204},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1951__9__141_0/}
}
TY - JOUR AU - Schoenberg, I. J. AU - Whitney, Anne TI - A theorem on polygons in n dimensions with applications to variation-diminishing and cyclic variation-diminishing linear transformations JO - Compositio Mathematica PY - 1951 SP - 141 EP - 160 VL - 9 PB - Kraus Reprint UR - http://geodesic.mathdoc.fr/item/CM_1951__9__141_0/ LA - en ID - CM_1951__9__141_0 ER -
%0 Journal Article %A Schoenberg, I. J. %A Whitney, Anne %T A theorem on polygons in n dimensions with applications to variation-diminishing and cyclic variation-diminishing linear transformations %J Compositio Mathematica %D 1951 %P 141-160 %V 9 %I Kraus Reprint %U http://geodesic.mathdoc.fr/item/CM_1951__9__141_0/ %G en %F CM_1951__9__141_0
Schoenberg, I. J.; Whitney, Anne. A theorem on polygons in n dimensions with applications to variation-diminishing and cyclic variation-diminishing linear transformations. Compositio Mathematica, Tome 9 (1951), pp. 141-160. http://geodesic.mathdoc.fr/item/CM_1951__9__141_0/